# SDR DALA2020041302244

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 63,448 hours, 23,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7043995) L1 ZONE EMERGENCY LIGHTS INOPERATIVE. R/R BATTERY PACK AND CHARGER (M16750 W/ SERVICEABLE UNITS PER B737 AMM 33-51.
